# SDR GTIA030637

- Difficulty date: July 27, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT AFT LAV INBOARD ASSEMBLY FLOOR PANEL IS DAMAGED AND DISBONDED UPPER AND LOWER SURFACE.  FABRICATED FLOORBOARD.  (M)
